Stochastic Reaction-diffusion Equations Driven by Jump Processes

Research output: Contribution to journalArticleResearchpeer-review

Authors

Organisational units

External Organisational units

  • University of Pretoria
  • University of York

Abstract

We establish the existence of weak martingale solutions to a class of second order parabolic stochastic partial differential equations. The equations are driven by multiplicative jump type noise, with a non-Lipschitz multiplicative functional. The drift in the equations contains a dissipative nonlinearity of polynomial growth.

Details

Original languageEnglish
Pages (from-to)1-17
Number of pages71
JournalPotential analysis
Publication statusPublished - 2017